# SDR SWAA2023101396266

- Difficulty date: September 1, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-549926<[01] REPLACED BRACKET AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02;DWG 149A8103 SHEET 8 REV-. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED BRACKET AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02;DWG 149A8103 SHEET 8 REV-. RII SEE INDIVIDUAL SIGNS OFF BELOW
